# SDR FDEA201605071494

- Difficulty date: May 7, 2016
- Submitted: June 6, 2016
- Operation: Air carrier
- Aircraft: N782FD
- Make and model: Boeing 757222
- Aircraft serial: 26677
- Aircraft time: 71,362 hours, 26,122 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 146N873415
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN STATION 1621, STRINGER 13L INTERCOSTAL WEB FOUND CORROSION.  INTERCOSTAL WEB CORROSION REMOVED IAW SRM 51-12-02 REV 117.  FOUND 50% MATERIAL LOSS.  INTERCOSTAL WEB R  & R WITH FABRICATED WEB IAW SRM 51-40-02 REV 117 & DWG 146N8734 SHT 1 REV C.  INTERCOSTAL WEB FABRICATED IAW 146N8734 SHT 1 REV C.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100.
